# SDR DALA14026350958

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD DOOR PAN ON BEAM NR 3 AT MID CARGO DOOR, C2, REF NRC 20000006058 CARD 67 A/C ZONE 100.  CRACK IN DOOR PAN STOP DRILLED 52.05, FIG 50, NEW DOUBLER WAS FABRICATED IAW SRM 52.05, FIG 50. NEW DOUBLER WAS PAINTED IAW SRM 51.10.3 PAR 14.  REPAIR DOUBLER WAS INSTALLED IAW SRM 52.05, FIG 50 AND 51.30.2.
